Almost as soon as one day, my vaginal area started horribly itching, and i just couldnt help itching it more but it made it only worse now that i also have a brown discharge and a very uncomfortable feeling in my vagina.. Anyone has any suggestions what it might be?? Thank you very much, i will appreciate every little comment.
When was your last period?? Was it recently?? The same thing happened to me... I don't always use tampons but this perticular month I was and I was also having sex while on my period... with a mixture of both I had seemed to develope a yeast infection. I just had a yeast infection a couple months before this and my doctor gave me a couple extra doses of medicine so I went ahead and treated it like a yeast infection. The itching and discharge took longer than normal to go away but within a week it did. I just had my yearly pap in January and everything came back normal... If this is the case you could try some over the counter yeast treatments and maybe schedule a sooner than normal pap... if the itching and discharge does not go away within 7 - 10 days I would schedule a pap immediatly. I know how you are feeling and how horribly painful it is... By going to the Doctor they can perscribe you something that will soothe the itch immediatly!!
ive been having unprotected sex..having sex while on my period..and on birthcontrol (seasonique) . but lately i have been having brown spotting and painful abdomen pains as well as lower back pain..i really need to know whats going on!! help!
hello, well i have an iud and and the first month i bled a lot then i didn't get a period till august, then october i didn't get one and now november i have a brownish oderlesss discharge and now i have itching... with some cramps here n there can someone help me to see what it is?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.